# SDR K11A2015121124008

- Difficulty date: September 1, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727224
- Aircraft serial: 20383
- Aircraft time: 61,780 hours, 47,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED BS 1303 OTBD END.
